# SDR FDEA202112022980

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26267
- Aircraft time: 68,565 hours, 27,893 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 141N531044
- Part serial: NA
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOOR BOARD 222MAF IS DAMGED. FABRICATED ZONE 220 FLOOR BOARD 222MAF ON VT MAE TRAVELER T21/1586164 IAW DWG SRZ-  25-005 REVISION R.  MAJOR REPAIR
